# SDR CALA2024112501276

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 75,476 hours, 27,208 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LE FLAP TRANSIT LIGHT ILLUMINATE ..AND OVHD PANEL LE SLAT 5 ILLUM W/FLAPS 5 SELECT BITE TEST FSEU SHOWED MESSAGE 27-81208  SL5 PROX OUTBOARD PART INFO ADDED IN MATERIALS AND TOCS PART ODERED TO BE DELIVERED TO ZONE 4 SPLICED IN SL5 PROX OUTBOARD (S1002) REF WDM 27-81-22-1 & SWPM 20-30-00.PARTS USED:  29-3250-3-0008,QTY :1 FINISHED INSTALLED ON SLAT 5 PROX SENSOR IN REF TO AMM 27-88-11-400-801. PERFORMED OPS CHECK. OPS CHECK GOOD AND SENSOR WITHIN RANGE LIMITS. NO FAULTS FOUND ON BITE CHECK ADD EMP:U369397
